# SDR EGRA9512

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Condition: Leaking
- Location: T/R
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ACTUATOR LEAKING. REPLACED WITH USED SERVICEABLE ACTUATOR.
